MathSciNet Relay Station
MathSciNet bibliographic data
MR2593294 14N15 (14M15)
Lam, Thomas; Schilling, Anne; Shimozono, Mark Schubert polynomials for the affine Grassmannian of the symplectic group. Math. Z. 264 (2010), no. 4, 765–811.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement